RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 2, страницы 269–285 (Mi adm658)  

RESEARCH ARTICLE

On functional equations and distributive second order formulae with specialized quantifiers

Yuri Movsisyan

Yerevan State University, Alex Manoogian 1, Yerevan 0025, Armenia

Аннотация: The structure of invertible algebras with distributive second order formulae with specialized quantifiers is given. As a consequence, the applications for solutions of the some functional equations of distributivity on quasigroups are provided.

Ключевые слова: functional equation, hyperidentity, second order formula, quasigroup, moufang loop, invertible algebra, isotopy.

Финансовая поддержка Номер гранта
Государственный комитет по науке министерства образования и науки Республики Армения 10-3/1-41
This research is supported by the State Committee of Science of the Republic of Armenia, grant: 10-3/1-41.


Полный текст: PDF файл (356 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 20N05, 20N02, 03C85, 03C05
Поступила в редакцию: 14.05.2017
Исправленный вариант: 02.06.2018
Язык публикации: английский

Образец цитирования: Yuri Movsisyan, “On functional equations and distributive second order formulae with specialized quantifiers”, Algebra Discrete Math., 25:2 (2018), 269–285

Цитирование в формате AMSBIB
\RBibitem{Mov18}
\by Yuri~Movsisyan
\paper On functional equations and distributive second order formulae with specialized quantifiers
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 269--285
\mathnet{http://mi.mathnet.ru/adm658}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm658
  • http://mi.mathnet.ru/rus/adm/v25/i2/p269

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:78
    Полный текст:16
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020